# SDR SWIA2020090952324

- Difficulty date: August 1, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 41,629 hours, 26,414 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 379
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME FS 379.00 BETWEEN STRG 18L & STRG 19L.  C-CHECK RO 9/5/2020.  REPAIRED CORROSION OF FRAME FS 379.00 BETWEEN STRG 18L & STRG 19L, REF REO.  LEAK CHECK GOOD.  COMPLIED WITH  TASK CARD.
